# SDR CA041122016

- Difficulty date: November 20, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 31,164 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 852202081007
- Condition: Worn
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, UNABLE TO PRESSURIZE AIRCRAFT TO HIGH DIFFERENTIAL , 'CABIN PRESS' WARNING LIGHT ILLUMINATED.  FLIGHT ATTENDANT REPORT LOUD WHISTLING FROM FORWARD EMERG EXIT DOOR.  AIRCRAFT RETURNED TO ORIGINATING AIRPORT.  MAINTENANCE INSPECTION FOUND FORWARD EMERGENCY EXIT DOOR INFLATABLE SEAL WORN.  SEAL REPLACED.  AIRCRAFT RETURNED TO SERVICE. (PART IS CONSIDERED AN EXPENDABLE AND TIMES ARE NOT TRACKED)
